Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 41, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 6, 2016, 3:05 AM CDT. It took effect at Jun 6, 2016, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2016, 3:05 AM CDT (08:05 UTC)
- In effect from
- Jun 6, 2016, 12:00 PM CDT
- Expired
- Jun 6, 2016, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
562 WHUS73 KGRB 060805 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 305 AM CDT MON JUN 6 2016 ...GUSTY WEST WINDS EXPECTED AGAIN ON THE NEARSHORE WATERS THIS AFTERNOON... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH A PASSING LOW LOOKS TO BRING ANOTHER AFTERNOON OF GUSTY WEST WINDS. PROXIMITY TO THE LOW CENTER WILL KEEP WINDS WEAKER NORTH OF STURGEON BAY...BUT POTENTIAL FOR FREQUENT GUSTS HAZARDOUS TO SMALL CRAFT INCREASES TO THE SOUTH. LMZ522-542-543-061615- /O.NEW.KGRB.SC.Y.0041.160606T1700Z-160607T0100Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 305 AM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * WINDS...SUSTAINED WINDS OF 10 TO 20 KNOTS...BUT FREQUENT GUSTS TO AROUND 25 KNOTS ARE EXPECTED. THE STRONGEST WINDS LOOK TO BE IN THE EARLY TO MIDDLE AFTERNOON...PARTICULARLY SOUTHWARD TOWARDS MANITOWOC AND SHEBOYGAN. * WAVES...WAVES OF 1 TO 2 FEET ARE FORECAST...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
092 WHUS73 KGRB 061644 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1144 AM CDT MON JUN 6 2016 ...GUSTY WEST WINDS EXPECTED THROUGH EARLY EVENING... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH A PASSING LOW LOOKS TO BRING ANOTHER PERIOD OF GUSTY WEST WINDS. PROXIMITY TO THE LOW CENTER WILL KEEP WINDS WEAKER NORTH OF STURGEON BAY...BUT POTENTIAL FOR FREQUENT GUSTS HAZARDOUS TO SMALL CRAFT INCREASES TO THE SOUTH. LMZ522-542-543-070045- /O.CON.KGRB.SC.Y.0041.160606T1700Z-160607T0100Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1144 AM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...SUSTAINED WINDS OF 10 TO 20 KNOTS...BUT FREQUENT GUSTS TO AROUND 25 KNOTS ARE EXPECTED. THE STRONGEST WINDS LOOK TO BE IN THE EARLY TO MIDDLE AFTERNOON...PARTICULARLY SOUTHWARD TOWARDS MANITOWOC AND SHEBOYGAN. * WAVES...WAVES OF 1 TO 2 FEET ARE FORECAST...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
020 WHUS73 KGRB 062015 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CDT MON JUN 6 2016 ...GUSTY NORTHWEST WINDS EXPECTED THROUGH EARLY EVENING... .GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH EARLY EVENING... ESPECIALLY IN THE VICINITY OF SHOWERS AND THUNDERSTORMS. WINDS WILL SETTLE DOWN LATER TONIGHT AS LOW PRESSURE EDGES A LITTLE FARTHER AWAY FROM THE AREA. LMZ522-542-543-070100- /O.CON.KGRB.SC.Y.0041.000000T0000Z-160607T0100Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 315 PM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...SUSTAINED NORTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED THROUGH THIS EVENING. FREQUENT GUSTS TO AROUND 25 KNOTS ARE LIKELY THROUGH EARLY EVENING...ESPECIALLY IN THE VICINITY OF SHOWERS AND THUNDERSTORMS. * WAVES...WAVES OF 1 TO 3 FEET ARE EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
170 WHUS73 KGRB 070047 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 747 PM CDT MON JUN 6 2016 LMZ522-542-543-070200- /O.EXP.KGRB.SC.Y.0041.000000T0000Z-160607T0100Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 747 PM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... NORTHWEST WINDS WILL DIMINSH THIS EVENING...SO THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 800 PM. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 11:38 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 5, 11:38 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1138 PM CDT SUN JUN 5 2016 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Monday Issued at 308 PM CDT Sun Jun 5 2016 A short-wave trof and associated sfc trof will continue to generate showers and thunderstorms late this afternoon and early evening. The tstms may produce wind gusts of 40 to 50 mph and hail up to dime size over north central WI, where CAPE is currently 400-600 j/kg. Convection should quickly shift east of the region by mid-evening, followed by partly cloudy skies for the rest of the night. On Monday, another short-wave trof and associated cold front will push through the region. This wave will arrive earlier in the day, with showers spreading southeast across the region during the mid to late morning. With abundant cloud cover and limited heating, instability should be weak, so not expecting any severe weather. lows tonight will be in the low to mid 50s, with highs on Monday only in the 60s to around 70 range. .LONG TERM...Monday Night Through Sunday Issued at 308 PM CDT Sun Jun 5 2016 A broad upper-level low pressure trough over the eastern half of North America will deliver a chance for showers and thunderstorms to Northeast Wisconsin through Tuesday. Meanwhile, high pressure over western North America will intensify and shove the low pressure trough east into the Atlantic by Friday. Dry and pleasant weather is expected midweek during the transition, but warm temperatures and a chance for showers and thunderstorms will return as the axis of the ridge approaches late in the week. && .AVIATION...for 06Z TAF Issuance Issued at 1134 PM CDT Sun Jun 5 2016 VFR conditions will continue into early Monday morning, although a few isolated showers will continue to linger across north-central Wisconsin overnight. On Monday, showers and scattered thunderstorms will increase in area coverage and intensity during the late morning and afternoon. A few of the storms will be capable of producing hail and wind gusts to 40 knots. The showers and scattered thunderstorms will gradually diminish later Monday afternoon and evening. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......ML AVIATION.......Eckberg
Hazardous weather outlook, Jun 5, 6:59 PM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 659 PM CDT SUN JUN 5 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 659 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO EARLY MONDAY EVENING. SOME OF THE SHOWERS AND STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS DURING THE LATTER HALF OF THE WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE REST OF TONIGHT. LMZ521-522-541>543-070000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 659 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON. SOME OF THE SHOWERS AND STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS DURING THE LATTER HALF OF THE WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:50 AM CDT | Special Weather Statement | GRB | Marathon, Wood | 85 min |
| Jun 6, 10:16 AM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 44 min |
| Jun 6, 10:59 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 33 min |
| Jun 6, 11:35 AM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 40 min |
| Jun 6, 2:45 PM CDT | Special Marine Warning | GRB | 45 min | |
| Jun 6, 3:27 PM CDT | Special Marine Warning | GRB | 63 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.